# SDR JJBA20210822008

- Difficulty date: August 22, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Damaged
- Location: Frm 14 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH - FR 14 BETWEEN STGR LH7 AND STGR LH8 - LH BULKHEAD - SUPPORT DOUBLER - HOLE ELONGATED. REMOVED EXISTING DOUBLER. FABRICATED REPAIR DOUBLER. CLEANED, TREATED AND APPLIED PRIMER TO REPAIR AREA AND DOUBLER. INSTALLED REPAIR DOUBLER. RESTORED FINISH.
